# SDR ASOA20140618084

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 32,078 hours, 18,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102199
- Condition: Discharged
- Location: Emergency Lgihts
- Part time: 13,382 hours, 10,211 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY EXIT SIGN AT EMERGENCY EXIT ROW IN CABIN ROW 18 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR F4 EMERGENCY LIGHT BATTERY PACK,  OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
